Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/29281
Title: Kink dynamics in a system of two coupled scalar elds in two space-time dimensions
Authors: Alonso Izquierdo, A.
Issue Date: 2018
Citation: Physica D 365 (2018) 12–26
Language: eng
URI: http://uvadoc.uva.es/handle/10324/29281
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
1711.08784.pdf1,22 MBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC